# SDR FDEA201505131505

- Difficulty date: May 13, 2015
- Submitted: May 14, 2015
- Operation: Air carrier
- Aircraft: N390FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46624
- Aircraft time: 886 hours, 37,114 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 1879421
- Condition: Dirty
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

IN CRUISE AT FLIGHT 350, AIR SYS SMELLS LIKE A GYM ROOM OR DIRTY SOCKS.  PERFORMED REPLACEMENT OF PACK SYS 1, 2, & 3 CONICAL COALESCER BAGS.  ODOR CLEARED UP & PACKS OPERATIONS CHECK GOOD.  ACFT GOOD FOR SERVICE.
